#1
if you dont know what it is, its the stuff in advil. its a pain releiver. i have heard about people taking a bunch of these pills to get high. i dont think you can get high off of it seeing as they are non narcotic. the only thing i can posibly imagine happening. (other than kidney and liver failure) is maybe possibly being realy numb.
am i right or can people actually get high off of it? how many pills woudl you ahve to take? has any of you done it. this sounds crazy, i dont beleive it haha. im sure you would od before you would get any high. people are crazy haha.
btw im not going to try it.
#3
im 19 and was already an alcoholic and a drug addict. im not going to try it.
#4
well then i'm just wondering why you need to know.

if someone said to yeah "is suicide panfull? i'm not gonna try it i just want to know"

would you believe them?

edit: congrats for getting over the drug and alcohol thing.
#5
They probably only go numb and that's why they think they're high. The only thing that pain killers do is block messages sent by the nervous system.
Originally Posted by evening_crow
Quoting yourself is cool.


WARNING: I kill threads.
#6
I Really don't think you can get "High" of Advil/Ibuprofen
I know you can OD on it, That's for sure
#7
i jsut cant possibly beleive that you can actually get high of ibuprofen. Im pretty sure the people who are saying they did are jsut trying to sound "cool" or a bad ass or whatever.
and i figure if you could get high off of it, it would take enough of it that would kill you anyway. so are these guys full of ****?


edit, guys above me, thats what i thought.
#9
My doctor gives it to me for fevers, and headaches.
You simply MUST check out my music on
Reverbnation Downloads available here
Myspace Streaming Only


Especially for fans of Tool, APC, Avant-Garde, Ambient music, rock instrumentals, and fans of music in general. Will not disappoint.
#10
Quote by sTx
My doctor gives it to me for fevers, and headaches.

yes thats true. ok?
#11
Symptoms:

Eyes, ears, nose, throat, and mouth

Ringing in the ears
Blurred vision
Gastrointestinal

Diarrhea
Heartburn
Nausea
Stomach pain (possible bleeding in stomach and intestines)
Vomiting
Kidneys

Little to no urine production
Lungs

Breathing - difficult
Breathing - slow
Wheezing
Nervous system

Headache
Agitation
Incoherence (not understandable)
Confusion
Coma
Drowsiness
Seizures
Dizziness
Unsteadiness
Skin

Rash
Sweating
#12
fair enough then, and yeah, i'd say they are.

i know someone who almost od'ed on them, they were in hospital for a few days, and they never said anything about feeling "high"
#14
Quote by ClaptonWannabe
Symptoms:

Eyes, ears, nose, throat, and mouth

Ringing in the ears
Blurred vision
Gastrointestinal

Diarrhea
Heartburn
Nausea
Stomach pain (possible bleeding in stomach and intestines)
Vomiting
Kidneys

Little to no urine production
Lungs

Breathing - difficult
Breathing - slow
Wheezing
Nervous system

Headache
Agitation
Incoherence (not understandable)
Confusion
Coma
Drowsiness
Seizures
Dizziness
Unsteadiness
Skin

Rash
Sweating
The bleeding is mostly caused by ulceration. NSAID's are not really to be f*cked with.
Also. http://www2.netdoctor.co.uk/medicines/showpreparation.asp?id=1316
Last edited by MightyAl at Oct 16, 2007,
#15
I took a few too many extra strength tablets when I tore cartilage in my knee at a national soccer tournament. I just got really drowsy and nearly blacked out.

They are great pain relievers though because they can be taken side by side with acetaminophen.
#16
if you take alot of them it thins your blood, so if your all emo and pop some advil than slit your writs you can bleed to death pretty easily